# SDR CA070305001

- Difficulty date: March 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 69,715 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: O-Ring
- Part number: NAS1611130
- Condition: Failed
- Location: Dirve Motor
- Part time: 69,942 hours
- Component: Drive Unit, Boeing
- Component part number: MS9391130
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED LOW PRESSURE WARNING LIGHT FROM THE (A)  HYD SYSTEM.  DUE TO WEATHER THE CREW DECIDED THAT A RETURN TO DEPARTURE POINT WOULD BE THE BEST OPTION. THE CREW DECLARED AN EMERGENCY AND RETURNED WHERE THEY HAD A SAFE LANDING AND THE AIRCRAFT WAS TOWED OFF THE RUNWAY TO THE RAMP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE OB FLAP DRIVE HYD MOTOR WAS LEAKING HYD FLUID FROM THE CASE DRAIN TUBE. DUE TO WEATHER THE OB FLAP DRIVE HYD MOTOR WAS REPLACED THE NEXT DAY. SYSTEM WAS SERVICED AND THE SYSTEM WAS LEAK AND FUNCTION TESTED SERVICEABLE. THE AIRCRAFT DEPARTED ON MAR.3, 2007 WITH NO FURTHER FAULTS. (TC NR 20070305001)
